# SDR UPS05243877

- Difficulty date: February 1, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LT WING DOOR, ON INNER SKIN AT UPPER FWD END.  REPAIR CARRIED OUT IAW SRM 51-40-2.
